# SDR FDEA201906131288

- Difficulty date: June 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 3,640 hours, 1,573 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 12 Slat
- Component: Slat, Boeing
- Component part number: 114T410168G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/W SLAT #12 INNER UPPER SURFACE HAS SEVERAL GOUGES  REPAIRED #12 SLAT PER FEDEX EA H-2780-T0347440 P1
